I am 63-year-old male, experiencing sudden episodes of dizziness, where I feel that I am going to faint and I do not see anything but pitch black as if someone shut off the lights.

When I feel this dizziness, I firmly holds on to something nearby such as a door or a wall and close my eyes until the dizziness goes away. These episodes occur once or twice a day and usually last for few seconds.

I usually work on my feet all day and sometimes experience these episodes if I momentarily sit down and then stand back up.

Medical history: type 2 diabetes, high blood pressure, and high cholesterol
Medication: JNUMET 50/1000, LOSARTAN 100 MG, SIMVASTATIN 10 MG, LANSOPRAZOLE 24HR OTC, AMLODIPINE 5MG, aspirin 81 MG

I suspect that this dizziness might be due to the high blood pressure medication (LOSARTAN). I am noticing an increase in these episodes after I started taking Losartan by Torrent Pharmaceuticals (white bill) instead of Losartan by Teva (green bill).